# SDR 2007UALA00569

- Difficulty date: February 21, 2007
- Submitted: February 27, 2007
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 55,484 hours, 19,406 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-4 DOOR GIRT BAR IS OUT OF ADJUSTMENT.  ADJUSTED L-4 GIRT BAR FOR PROPER ENGAGEMENT OF GIRT BAR SLIDERS.  DOOR L-4 ARM-DISARM OPERATIONAL TEST WAS ACCOMPLISHED FOR ASSURING PROPER FUNCTIONALITY.   NO COMPONENTS REPLACED.
